You are not currently logged in.
Access JSTOR through your library or other institution:
On a New Class of Bounds for the Distribution of Quadratic Forms in Normal Variates
Leon Jay Gleser
Journal of the American Statistical Association
Vol. 67, No. 339 (Sep., 1972), pp. 655-659
Stable URL: http://www.jstor.org/stable/2284460
Page Count: 5
Preview not available
Except in special cases, the distribution of a quadratic form Q in the normal random vector y cannot be expressed in closed form. However, bounds on the cumulative distribution of Q have been obtained by many authors. This article derives a new class of such bounds by means of a certain mixture representation for the distribution of Q. It is shown how the results apply to the problem of finding the distribution of ratios of independent quadratic forms in normal variates.
Journal of the American Statistical Association © 1972 American Statistical Association